Treatment For Typhus?

Illustration of Treatment For Typhus?
Illustration: Treatment For Typhus? researchgate.net

Tonight, I want to ask .. r n r nI am typhus but currently recovering. During typhus I took ciprofloxacin … I was feeling better, although sometimes I still felt chills and weakness. When I was under control again, I was given the drug cefadroxil. Is it better if I run out of ciprofloxacin just stop and don’t need to drink the cefadroxil or just keep taking it? Please advice .. r n r nThank you

1 Answer:

Hello, Thank you for the question.


Typhus or typhoid fever is an infection of the digestive tract caused by the bacteria Salmonella typhii. These bacteria can be transmitted from sufferers to other people through contaminated food or drink. Typhus sufferers have symptoms of diarrhea or constipation, fever, nausea, vomiting, stomach pain, decreased appetite, headaches, and weakness. To diagnose typhus, your doctor needs to know your complaints, examine you, and do a blood test on you. If it is proven that typhus from a blood test, the sufferer will be treated with antibiotics for a certain period of time. Treatment is said to be successful if the patient has experienced improvement in symptoms.


Regarding the need to return to taking antibiotics, I am sorry that I cannot give an opinion on this matter. To determine the need to return to taking antibiotics, the doctor needs to come back to know your complaint and examine you. The doctor may also need to do repeat blood tests before deciding to give this antibiotic. If you have any doubts, you can return to consult your previous doctor or check with another doctor to ask for a second opinion regarding this antibiotic administration.


Please keep your food intake, avoid consumption of food and drinks that are not kept clean. Avoid consumption of spicy and oily foods, consumption of caffeinated, fizzy and alcoholic beverages. Get enough fluid for your body by consuming water. Get plenty of rest until your condition recovers.


Hope this information is useful.


Dr. Aloisia

: by

Related Question

The Chest Feels Hot Like Burning, Shortness Of Breath, And Skin Bumps After Taking The Medicine?

The Chest Feels Hot Like Burning, Shortness Of Breath, And Skin Bumps After Taking The Medicine?

(8 months ago)

Night. Thank you for your answer. I also want to ask again. Every time I take the medicine, my chest burns, my breath feels tight. And the end runs again to the bumps which when sc... Read more

Headache, Weakness And Lack Of Energy Every Time You Wake Up?

Headache, Weakness And Lack Of Energy Every Time You Wake Up?

(11 months ago)

Hello, every time I wake up I feel a headache, weakness, or no energy at all, if I may know why? Thank you... Read more

Sprue Does Not Heal, Sores On The Tongue And Swelling In The Neck Area?

Sprue Does Not Heal, Sores On The Tongue And Swelling In The Neck Area?

(1 year ago)

Night ,, kk I skit started from canker sores in the mouth a few months later canker sores never heal even now if I have a tongue injury and swelling in the neck area even the swell... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *